MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE; INFINITY SAMPLING DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE; INFINITY SAMPLING DEVICE
Model Number 00711652
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was requested back for evaluation however, the device was not available.As the device is not available for evaluation, a root cause of the reported event cannot be determined.The instructions for use packet (ifu 732074) includes the following statements, "prior to use: tighten the luer lock between the white handle and the gray y-port.Hold the proximal device end in one hand, and the distal sheath end in the opposite hand.Rinse the brush with sterile water.Actuate the handle several times to be sure the brush functions properly.If the unit does not function properly, or there is evidence of damage (e.G., bent brush, bent brush stem, kinked catheter), do not use this product and contact your local product specialist.Warnings and precautions: do not force the brush through the endoscope's channel.Reduce angulation of the scope if resistance is met." steris offered in-service training on the proper use and operation of the infinity ercp sampling device however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch (b)(4) that during a patient procedure, the end of the brush detached from their infinity ercp sampling device.The brush was fully retained and retrieved, and the procedure was completed successfully.No report of injury.

Brand Name
INFINITY ERCP SAMPLING DEVICE
Common Device Name
INFINITY SAMPLING DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key16613564
Report Number1528319-2023-00006
Device Sequence Number5109791
Product Code FDX
UDI-Device Identifier00724995184032
UDI-Public00724995184032
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711652
Device Catalogue Number00711652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown